# SDR AWXA9700274

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865103
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN CALLED AT PUSH TIME WITH OVERWING SLIDE NOT SHOWING ARMED ON ECAM.  REMOVED HANDLE ACCESS PANEL AND SLIDE ARMED LIGHT DID NOT COME ON.  FOUND THE PIN THAT ARMS SLIDE JAMMED.  PINNED DOOR SLIDE BOTTLE IN AFT PIT FOR LEFT WING SLIDE.  WENT TO INSTALL PIN AND SLIDE POPPED THE COVER OFF ON THE OUTSIDE.  SLIDE DID NOT FULLY INFLATE.  FOUND A BENT ROLL PIN ON ARMING PIN AT AFT DOOR.  REMOVED AND REPLACED SLIDE.
